David, EA (1985) A Uniform Asymptotic Solution for Nonlinear Surface Acoustic Waves. In: International Journal of Engineering Science, 23 (7). pp. 699-708.
Restricted to Registered users only
Download (971Kb) | Request a copy
A complete investigation of the coupled amplitude theory of nonlinear surface acoustic waves on an isotropic elastic solid, which avoids the limitations encountered in previous theories, is given here. A complete, uniformly valid solution in the interior of the medium is derived. Perspective drawings to study asymptotically the growth-decay cycles the displacement and the velocity profiles, have also been done.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Elsevier.|
|Department/Centre:||Division of Physical & Mathematical Sciences > Mathematics|
|Date Deposited:||07 Jul 2008|
|Last Modified:||19 Sep 2010 04:46|
Actions (login required)